# SDR DALA2021100406034

- Difficulty date: October 4, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 63,493 hours, 7,851 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J, B
- Precautionary procedure: K

## Discrepancy

SHIP 3359 "COND R CAB VENT FAULT" MSG. HAD LIGHT BURNING METALLIC SMELL IN CABIN AND COCKPIT. CORRECTIVE ACTION: REMOVED AND REPLACED RT RECIRCULATION FAN 210HG AND BOTH FILTER ELEMENTS PER AMM 21-21. (8071880)
